# SDR IPXA2022050681822

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300*
- Aircraft serial: 0865
- Aircraft time: 20,143 hours, 12,215 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: A5247205600000
- Part serial: NSN
- Condition: Broken
- Location: Tail Cone 317al
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEGFUSELAGE TAIL CONE 317AL HOLD OPEN ROD ATTACHMENT BRACKET WORN.REMOVED AND REPLACED IAW SRM 54-42-21
